# SDR COMA0360024

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 15,930 hours, 14,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5748 ONE SEGMENT OF EMERGENCY FLOOR LIGHTING IS INOP.  REPAIRED WIRE SPLICE AT ROW 8.
